MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-100-120-P6
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspections were performed on the returned device.The reported difficulty could not be confirmed.It may be possible that the stent was slightly undersized for the vessel causing the stent to remove on the balloon dilatation catheter after post-dilatation; however, this could not be confirmed.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history of the reported lot revealed no other incidents.The investigation was unable to determine a cause for the reported difficulty.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a stenosed lesion in the distal superficial femoral artery and popliteal artery.The lesion was pre-dilated with a 5.5 balloon dilatation catheter (bdc).The 5.5x100mm supera peripheral stent was implanted without issues; however, after review with fluro it was decided to post-dilate the stent.The same 5.5 bdc was advanced for post-dilatation and upon removal it was noticed that the 5.5x100mm supera stent was on the balloon.The procedure was successfully completed with another 5.5x100mm supera peripheral stent.There was no clinically significant delay in the procedure and no adverse patient effects.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6444270
Report Number2024168-2017-02637
Device Sequence Number16488472
Product Code NIP
UDI-Device Identifier08975370026313
UDI-Public(01)08975370026313(17)180930(10)6101961
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue NumberS-55-100-120-P6
Device Lot Number6101961
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Initial Report FDA Received Date03/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: TRAILBLAZER
Patient Weight68